# SDR DHL2004746009

- Difficulty date: December 16, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Vibration
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON LANDING AIRCRAFT HAD SHAKING FEELING WHEN MAINS TOUCHED DOWN.  INSPECTED MLG BRAKES, TIRES, TIRE PRESS, MLG ATTACH POINTS AND PERFORMED TAXI CHECK, NO DEFECTS NOTED AT THIS TIME IAW B727 MM 32-45-00 AND JRH 9.1.
